Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 443, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 28, 2005, 3:03 PM EST for Macon County, Schley County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2005, 3:03 PM EST (20:03 UTC)
- Expired
- Dec 28, 2005, 3:30 PM EST
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Macon County, GA, Schley County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 1:40 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 282003 SVRFFC GAC193-249-282030- /O.NEW.KFFC.SV.W.0443.051228T2003Z-051228T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EST WED DEC 28 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MACON COUNTY IN WEST CENTRAL GEORGIA SCHLEY COUNTY IN WEST CENTRAL GEORGIA * UNTIL 330 PM EST * AT 258 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS STORM WAS LOCATED NEAR WALLS CROSSING...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARSHALLVILLE...FOUNTAINVILEE AND ELLAVILLE. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3235 8442 3220 8440 3237 8384 3254 8397 $$ TDP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 2:32 PM EST, 31 minutes earlier.
Area forecast discussion, Dec 28, 2:32 PM EST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EST WED DEC 28 2005 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) CURRENT CONVECTION AHEAD OF THE COLD FRONT WHICH IS MOVING ACROSS CENTRAL AL. THIS IS EXPECTED TO BE INTO NORTHWEST GA BY 8 PM AND OUT OF THE CWA BY 12Z THU. ALL PRECIP WILL REMAIN ALONG AND AHEAD OF THE FRONT. GFS DID NOT GET INTO OUR SYSTEM IN TIME FOR THIS FORECAST PACKAGE...HOWEVER ETA APPEARS TO BE DOING A PRETTY GOOD JOB. NEXT SYSTEM WILL MOVE INTO THE CWA FRIDAY NIGHT AND SATURDAY. ETA IS WEAKER AND DRIER THAN THE PREVIOUS RUN OF THE GFS ALTHOUGH THE MET DATA SUGGEST OTHERWISE. WILL KEEP HIGH CHANCE POPS FOR FRIDAY NIGHT. AS FOR TEMPS...MUCH COOLER THURSDAY WITH A STRONG NORTHWEST FLOW...THEN A DECENT REBOUND ON FRIDAY AHEAD OF THE NEXT SYSTEM. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) PREVIOUS RUN OF THE GFS CONTINUES WITH ONE SYSTEM AFTER ANOTHER COMING ONSHORE ON THE PACIFIC COAST AND MOVING RAPIDLY ACROSS THE U.S. THIS WILL ALSO KEEP GEORGIAS SOURCE OF AIR MARITIME AND NOT POLAR WHICH MEANS VERY MILD TEMPS FOR THIS TIME OF YEAR THROUGH DAY 7. IT ALSO MEANS EACH SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE THUNDERSTORMS. FIRST SYSTEM WILL MOVE ACROSS THE CWA SATURDAY AND INTO SATURDAY EVENING. THIS APPEARS TO BE RATHER WEAK WITH THE SURFACE LOW IN THE NORTHERN MISSISSIPPI VALLEY AND H5 LOW ALSO IN THE NORTHERN MISSISSIPPI VALLEY. THE NEXT SYSTEM AFFECTS US LATE SUNDAY AND INTO MONDAY. THIS APPEARS TO BE RATHER STRONG WITH THE SURFACE AND H5 LOW IN THE MID MISSISSIPPI VALLEY. THIS SYSTEM ALSO DRAWS SOME ATLANTIC MOISTURE OVER GEORGIA AT THE ONSET SUNDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 41 51 34 59 / 20 5 5 5 ATHENS 42 53 32 59 / 70 5 5 5 GAINESVILLE 41 51 33 57 / 40 5 5 5 ROME 42 55 30 61 / 20 5 5 5 COLUMBUS 44 58 35 63 / 20 0 5 5 MACON 44 56 31 61 / 60 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Dec 28, 2:05 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EST WED DEC 28 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 205 PM EST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED TORNADOES POSSIBLE THIS AFTERNOON AND EARLY EVENING PARTS OF NORTH AND CENTRAL GEORGIA... ...TORNADO WATCH FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 8 PM... .SYNOPSIS... A COLD FRONT WILL PUSH THROUGH NORTHWEST GEORGIA THIS EVENING...AND THROUGH CENTRAL GEORGIA AROUND MIDNIGHT. SOUTHERLY WINDS WILL BRING INCREASING MOISTURE ACROSS NORTH AND CENTRAL GEORGIA TODAY. .PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... MOISTURE WILL CONTINUE TO INCREASE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. THIS WILL HELP TO DESTABILIZE THE AIR OVER GEORGIA. LIFTED INDEX VALUES SHOULD RANGE FROM MINUS 2 TO MINUS 4 THIS AFTERNOON WITH CAPES AROUND 1000. THE MOST FAVORED AREA FOR THUNDERSTORM DEVELOPMENT SHOULD BE ALONG AND SOUTH OF A LINE FROM CEDARTOWN...TO ATHENS. SOME OF THESE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. ALONG AND SOUTH OF A LINE FROM LAGRANGE...TO FORSYTH...TO WARRENTON HELICITY VALUES WILL BE SUFFICIENT TO PRODUCE ISOLATED TORNADOES IN THE STRONGER STORMS. A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 8 PM. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED UNTIL 8 PM SOUTH OF A LINE FROM CEDARTOWN...TO ATHENS...TO WASHINGTON. .DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Dec 28, 11:27 AM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1127 AM EST WED DEC 28 2005 GAZ036>038-281700- 1127 AM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN OCONEE...OGLETHORPE AND CLARKE COUNTIES UNTIL NOON EST... AT 1122 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FARMINGTON...MOVING NORTHEAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS OCONEE...OGLETHORPE AND CLARKE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY NOON EST.
Special weather statement, Dec 28, 11:32 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EST WED DEC 28 2005 GAZ067>069-281700- 1132 AM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN UPSON...PIKE AND MERIWETHER COUNTIES UNTIL NOON EST... AT 1128 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MANCHESTER...MOVING NORTHEAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UPSON...PIKE AND MERIWETHER COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTIES BY NOON EST.
Special weather statement, Dec 28, 12:03 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1203 PM EST WED DEC 28 2005 GAZ038-281730- 1203 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN OGLETHORPE COUNTY UNTIL 1230 PM EST... AT 1157 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STEPHENS...MOVING NORTHEAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS OGLETHORPE COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 1230 PM EST.
Special weather statement, Dec 28, 1:00 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 PM EST WED DEC 28 2005 GAZ090-091-102-281830- 100 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN STEWART... CHATTAHOOCHEE AND MARION COUNTIES UNTIL 130 PM EST... AT 1255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF LOUVALE...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS STEWART...CHATTAHOOCHEE AND MARION COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 28, 1:04 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 104 PM EST WED DEC 28 2005 GAZ027-036-038-281830- 104 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN OGLETHORPE...CLARKE AND MADISON COUNTIES UNTIL 130 PM EST... AT 101 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WINTERVILLE...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS OGLETHORPE...CLARKE AND MADISON COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY 130 PM EST.
Special weather statement, Dec 28, 2:34 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EST WED DEC 28 2005 GAZ069-079-282000- 234 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN TALBOT AND UPSON COUNTIES UNTIL 300 PM EST... AT 232 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND...MOVING EAST AT 45 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT AND UPSON COUNTIS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 300 PM EST. TDP
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Madison | 20 min |
| Dec 28, 1:29 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 31 min |
| Dec 28, 1:42 PM EST | Tornado Warning | FFC | Marion | 18 min |
| Dec 28, 1:53 PM EST | Tornado Warning | FFC | Taylor | 37 min |
| Dec 28, 2:01 PM EST | Tornado Warning | FFC | Chattahoochee, Stewart | 29 min |
| Dec 28, 2:17 PM EST | Tornado Warning | FFC | Crawford, Macon, Peach | 28 min |
| Dec 28, 2:28 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 32 min |
| Dec 28, 2:45 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 30 min |
| Dec 28, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 26 min |
| Dec 28, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 46 min |
| Dec 28, 3:00 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 30 min |
| Dec 28, 3:12 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 33 min |
| Dec 28, 3:14 PM EST | Tornado Warning | FFC | Sumter | 31 min |
| Dec 28, 3:16 PM EST | Tornado Warning | FFC | Dooly, Pulaski | 29 min |
| Dec 28, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs, Wilkinson | 24 min |
| Dec 28, 3:26 PM EST | Severe Thunderstorm Warning | FFC | Jones, Monroe | 34 min |
| Dec 28, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 27 min |
| Dec 28, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 50 min |
| Dec 28, 3:42 PM EST | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 33 min |
| Dec 28, 3:44 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 46 min |
| Dec 28, 3:48 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 27 min |
| Dec 28, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Jones, Monroe | 37 min |
| Dec 28, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 30 min |
| Dec 28, 4:10 PM EST | Tornado Warning | FFC | Dodge, Laurens, Pulaski | 35 min |
| Dec 28, 4:11 PM EST | Tornado Warning | FFC | Johnson, Laurens | 34 min |
| Dec 28, 4:14 PM EST | Severe Thunderstorm Warning | FFC | Troup | 31 min |
| Dec 28, 4:21 PM EST | Severe Thunderstorm Warning | FFC | Stewart | 24 min |
| Dec 28, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 34 min |
| Dec 28, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Wilcox | 33 min |
| Dec 28, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Dec 28, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 31 min |
| Dec 28, 4:31 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 29 min |
| Dec 28, 4:38 PM EST | Tornado Warning | FFC | Laurens | 37 min |
| Dec 28, 4:40 PM EST | Severe Thunderstorm Warning | FFC | Upson | 35 min |
| Dec 28, 4:41 PM EST | Tornado Warning | FFC | Dodge, Pulaski, Wilcox | 34 min |
| Dec 28, 4:45 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Dec 28, 4:57 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 33 min |
| Dec 28, 5:11 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 34 min |
| Dec 28, 5:13 PM EST | Tornado Warning | FFC | Dodge, Laurens | 47 min |
| Dec 28, 5:29 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 16 min |
| Dec 28, 5:45 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Dec 28, 5:53 PM EST | Tornado Warning | FFC | Treutlen | 23 min |
| Dec 28, 5:59 PM EST | Severe Thunderstorm Warning | FFC | Jones | 31 min |
| Dec 28, 6:19 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Dec 28, 6:26 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 34 min |
| Dec 28, 6:34 PM EST | Severe Thunderstorm Warning | FFC | Fannin | 28 min |
| Dec 28, 6:44 PM EST | Severe Thunderstorm Warning | FFC | Taylor | 31 min |
| Dec 28, 6:57 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 48 min |
| Dec 28, 6:57 PM EST | Severe Thunderstorm Warning | FFC | Pickens | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.